# SDR 99ZZZX3904

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 0900409901
- Condition: Failed
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IS RELEASED FROM PART WHEN OPERATION IS ATTEMPTED.  REMOVED AND REPLACED.
